Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

HPT negative, stomach discomfort, spotting more. What could be wrong?

I'm female, 20 years old and sexually active.
This past month I've been feeling really weird and I'm not sure if I'm pregnant or have some other medical issue going on. I've been having a certain heaviness in my stomach that sometimes makes me feel a little "uneasy" when I sit or lye on my stomach. Nothing that hurts, just some discomfort. I've been eating a lot more than normal and have picked up some weight. I'm always so tired lately and a little moody (or so I've been told) but I haven't felt nauseated or a need to vomit. I had sex about 4 months ago and have taken pregnancy tests which all came up negative. (Took them weeks after sex so I'm not sure if it were to early or not)
I've also had a weird period pattern. It comes on time, the bleeding ends within 4 days but but by the end of the month I'm bleeding or spotting some more. My last period was about a week and 5 days ago. I'm freaking out, hoping that this isn't anything too serious. I would like to have some type of answer to this before going to the doctor. Thank you
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your history suggests that you are suffering from a hormonal imbalance and you should get investigated for the reason. You would need a local exam by a specialist, a hormonal profile, a pelvic/trans-vaginal sonogram, pap smear and a vaginal swab. If you have been having regular periods all along, pregnancy is ruled out usually. If you are overweight, please try to reduce some weight by some regular exercise and maintain a healthy diet. See your doctor for further suggestions. Wish you good health.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor